Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 39, NWS Little Rock, AR

April 11, 20225 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 11, 2022, 7:26 PM CDT for 5 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2022, 7:26 PM CDT (00:26 UTC)
Expired
Apr 11, 2022, 8:15 PM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Conway County, AR, Johnson County, AR, Logan County, AR, Pope County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 11, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.4 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1560 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
2.0
Supercell composite
13.6

Open this sounding in Storm Lab

The text

As transmitted.

190 
WFUS54 KLZK 120026
TORLZK
ARC029-071-083-115-149-120115-
/O.NEW.KLZK.TO.W.0039.220412T0026Z-220412T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
726 PM CDT Mon Apr 11 2022

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Logan County in western Arkansas...
  Southeastern Johnson County in western Arkansas...
  Southwestern Conway County in central Arkansas...
  Northeastern Yell County in central Arkansas...
  Southern Pope County in central Arkansas...

* Until 815 PM CDT.
    
* At 726 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mt Nebo State Park, or 11 miles west of
  Russellville, moving east at 30 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Russellville...                   Dardanelle...
  Atkins...                         Pottsville...
  London...                         Lake Dardanelle State Park...
  Lake Dardanelle...                Galla Creek WMA...
  Mt Nebo State Park...             Mosley...
  Taral...                          Holla Bend...
  Ludwig...                         Delaware...
  Gum Log...                        Moreland...
  New Blaine...                     Oak Grove in Pope County...

This includes Interstate 40 between mile markers 69 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3518 9344 3536 9344 3539 9291 3515 9290
TIME...MOT...LOC 0026Z 271DEG 28KT 3527 9334 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

233
3 follow-up statements
290 
WWUS54 KLZK 120038
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
738 PM CDT Mon Apr 11 2022

ARC029-071-083-115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Logan AR-Johnson AR-Conway AR-Yell AR-Pope AR-
738 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL LOGAN...SOUTHEASTERN JOHNSON...SOUTHWESTERN CONWAY...
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
    
At 738 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Dardanelle State Park, or near Russellville,
moving east at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
London...                         Lake Dardanelle State Park...
Lake Dardanelle...                Galla Creek WMA...
Mt Nebo State Park...             Mosley...
Taral...                          Holla Bend...
Delaware...                       Gum Log...
Moreland...                       Oak Grove in Pope County...

This includes Interstate 40 between mile markers 70 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3518 9334 3537 9333 3539 9291 3515 9290
TIME...MOT...LOC 0038Z 271DEG 28KT 3527 9322 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

233
033 
WWUS54 KLZK 120053
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
753 PM CDT Mon Apr 11 2022

ARC029-071-083-120102-
/O.CAN.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Logan AR-Johnson AR-Conway AR-
753 PM CDT Mon Apr 11 2022

...THE TORNADO WARNING FOR EAST CENTRAL LOGAN...SOUTHEASTERN JOHNSON
AND SOUTHWESTERN CONWAY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.

LAT...LON 3520 9326 3537 9327 3539 9291 3517 9290
TIME...MOT...LOC 0052Z 271DEG 28KT 3527 9308 

$$

ARC115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Yell AR-Pope AR-
753 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
    
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pottsville, or near Russellville, moving east at 30
mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
London...                         Mt Nebo State Park...
Lake Dardanelle State Park...     Lake Dardanelle...
Taral...                          Gum Log...
Moreland...                       Oak Grove in Pope County...

This includes Interstate 40 between mile markers 74 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3520 9326 3537 9327 3539 9291 3517 9290
TIME...MOT...LOC 0052Z 271DEG 28KT 3527 9308 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

233
765 
WWUS54 KLZK 120105
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
805 PM CDT Mon Apr 11 2022

ARC115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Yell AR-Pope AR-
805 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
    
At 804 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pottsville, or near Russellville, moving east at 25
mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
London...                         Taral...
Lake Dardanelle...                Gum Log...
Moreland...                       Oak Grove in Pope County...

This includes Interstate 40 between mile markers 78 and 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3520 9318 3537 9320 3539 9291 3517 9290
TIME...MOT...LOC 0104Z 264DEG 22KT 3529 9307 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

233

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:36 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 11, 6:36 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
636 PM CDT Mon Apr 11 2022

.AVIATION...
Updated for 12/00Z terminals...

Flight conditions over the next 24 hours will largely be dictated
by the mesoscale environment, with initial convection, then
diminishing intensity, then mvfr or ifr conditions becoming
prevalent. Another potential round of convection by late tomorrow
afternoon, but if this pans out, the terminals will mostly be
dealing with this after the end of the current period.
&&

.PREV DISCUSSION...(ISSUED 300 PM CDT Mon Apr 11 2022)
SHORT TERM...Tonight Through Tuesday Night

Seeing a 'break' in the convection acrs the FA early this aftn.
Abundant low lvl moisture contd to advect into the region today,
thanks to gusty S/SE winds. Sfc dewpoints were already well into the
60s ovr cntrl and srn AR.

Low clouds have hampered daytime heating in many locations, but have
started to see breaks occurring ovr the SW half of the FA. With
temps warming well into the 70s and lower 80s in this area, SBCAPE
values are now in the 2-3K J/KG range. Data fm our 20z RAOB here at
LZK shows that the low lvl capping inversion has all but eroded.
This was also evident by the sctd SHRA/TSRA starting to form ovr Wrn
AR.

Little chg in the overall fcst thinking this aftn. The HRRR has been
the most consistent of the model suite contg to depict discrete
cells quickly forming later this aftn in the warm and unstable
airmass. Large hail, damaging winds and isolated tornadoes rmn
possible.

The bulk of the activity wl start to dcrs in coverage and intensity
later this evening as assocd upper support shifts NE of AR. We still
look to be in a lull as far as rain chcs go heading into Tue. the
persistent SW flow aloft wl bring yet another upper impulse into the
region late Tue/Tue night. PoPs wl incrs fm the SW starting Tue aftn
and bcm widespread Tue night ovr the FA. Strong and severe storms wl
again be possible, with all modes of severe wx possible. The
unsettled wx wl persist into Wed.

LONG TERM...Wednesday through Sunday

An upper level trough looks to be situated just to the west of the
state Tuesday night as continued unsettled weather is likely through
the beginning of the long term period. Strong to severe
thunderstorms are looking more likely Wednesday as instability and
wind shear look to be favorable.

Global and ensemble guidance continues to be in agreement this
afternoon indicating some shower/thunderstorm activity out ahead of
a main line that pushes through the state Wednesday afternoon and
evening with pop up convection out ahead of the line. This timing
will be critical for the system because an afternoon/evening impact
will give abundant amounts of instability (1500+ J/kg CAPE), high
wind shear, and dew points in the upper 60s and lower 70s.
Additionally, models show SRH values of 200+ m2/s2. All of which
cause me concern as this would be more than favorable to support
large hail, damaging winds, and tornado development. These
ingredients have been lacking in the past as most systems have
impacted the state during the overnight hours.

So how could Wednesday play out? My current thinking is there will
be storms out ahead of the main line (the cold front) as early as
Wednesday morning with a line of thunderstorms moving across the
state by the afternoon and evening hours. Should some cells be able
to get out ahead of this line, they would pose the greatest risk of
being tornadic with wind shear values >50 kts in addition to large
hail. As the main line moves across the state Wednesday
afternoon/evening it is likely we turn our attention to a damaging
straight-line wind and large hail threat...although tornadoes cannot
be ruled out.

With changes still possible the next couple of days, make sure the
information you receive between now and then is from a reliable
source. Lastly, do not let your guard down over the next several
days as multiple rounds of severe weather are possible. Make sure
you have multiple ways to receive warnings in the event that you are
placed under a tornado or severe thunderstorm watch.

Looking past Wednesday...Once the front clears the state, high
pressure will build into the area promoting calm and dry conditions
for a couple of days. The next chance of rain will return for the
weekend.

Average to above average temperatures are likely across much of the
state through the long term period as temperatures are expected to
get into the 70s and 80s. Overnight lows are expected to be in the
40s to 60s.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...57
Hazardous weather outlook, Apr 11, 3:36 AM CDT, 15 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
336 AM CDT Mon Apr 11 2022

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-121000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
336 AM CDT Mon Apr 11 2022

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms return to the forecast today and
tonight as a storm system moves into the state. Some strong to
severe thunderstorms will be possible...initially across northern
Arkansas this morning. Some damaging winds and some large hail
will be possible this morning in this region of the state.

By this afternoon and tonight...another round of strong to severe
thunderstorms will be possible across the northwest two-thirds of
the state...or along and south of a stalled frontal boundary
across northwest Arkansas. Large hail will be possible with the
strongest thunderstorms this afternoon and tonight...along with an
increased threat for tornadoes. The threat for very large hail
and tornadoes will be greatest with any discrete thunderstorms
that develop south of the front...across western into portions of
central...north central..and northeast portions of the area late
this afternoon and evening. Damaging winds and locally heavy
rainfall may also be seen with this activity.

Expect the threat for strong to severe thunderstorms to decrease
late tonight into early Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

Showers and thunderstorms will return to the forecast for Tuesday
afternoon and night as another system moves across the region.
Some strong to severe thunderstorms are possible...with all modes
of severe weather possible with the strongest storms.

Another severe weather episode is likely Wednesday as a strong cold
front sweeps through the state. All severe weather hazards...including
damaging winds...hail...and a few tornadoes...will be possible.
Details on timing will continue to be adjusted...however a first
best guess suggests a window over northwest Arkansas Wednesday
morning...and the coverage of severe weather spreading into
central and southern Arkansas Wednesday afternoon and
evening...respectively. There will also be potential for locally
heavy rainfall resulting in some isolated flooding.

Be sure to continue to monitor the latest official forecast
information for details regarding this multi-day severe weather
event.

.Spotter Information Statement...

Spotter activation may be needed each day through Wednesday
evening.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Apr 11, 6:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FUNNEL CLOUD     1 WSW HICKEYTOWN        35.40N  93.32W
04/11/2022                   JOHNSON            AR   EMERGENCY MNGR

            A JOHNSON COUNTY DEPUTY REPORTED A FUNNEL CLOUD OVER
            THE WATER AT PINEY BAY.

&&

EVENT NUMBER LZK2200485

57
Local storm report, Apr 11, 6:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
657 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 S PERRYVILLE          34.99N  92.80W
04/11/2022  E0.25 INCH       PERRY              AR   AMATEUR RADIO

            BB SIZED HAIL WAS REPORTED SOUTH OF PERRYVILLE.

&&

EVENT NUMBER LZK2200486

57
Local storm report, Apr 11, 7:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
702 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             PERRYVILLE              35.01N  92.80W
04/11/2022  E1.00 INCH       PERRY              AR   EMERGENCY MNGR

            REPORTED BY FIRE DEPARTMENT AND RELAYED BY PERRY COUNTY
            OEM.

&&

EVENT NUMBER LZK2200487

57
Local storm report, Apr 11, 7:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             7 W DELAWARE            35.28N  93.42W
04/11/2022  E2.50 INCH       LOGAN              AR   STORM CHASER

            A STORM CHASER REPORTED TENNIS BALL SIZED HAIL.
            MULTIPLE STORM CHASERS HAD WINDSHIELDS DAMAGED.

&&

EVENT NUMBER LZK2200488

57
Local storm report, Apr 11, 7:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             MIDWAY                  35.29N  93.53W
04/11/2022  E1.75 INCH       LOGAN              AR   STORM CHASER

&&

EVENT NUMBER LZK2200489

57
Local storm report, Apr 11, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 W DELAWARE            35.28N  93.32W
04/11/2022  M2.75 INCH       LOGAN              AR   STORM CHASER

&&

EVENT NUMBER LZK2200490

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:21 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren21 min
Apr 11, 7:30 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, White45 min
Apr 11, 7:31 PM CDTSevere Thunderstorm WarningLZKGarland, Saline44 min
Apr 11, 7:36 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry24 min
Apr 11, 7:50 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope28 min
Apr 11, 7:53 PM CDTTornado WarningLZKGarland, Pulaski, Saline52 min
Apr 11, 7:58 PM CDTTornado Warning EmergencyLZKFaulkner, Lonoke, Pulaski47 min
Apr 11, 8:12 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope, Van Buren48 min
Apr 11, 8:35 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White40 min
Apr 11, 8:38 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline28 min
Apr 11, 8:44 PM CDTTornado WarningLZKLonoke, Prairie46 min
Apr 11, 8:58 PM CDTTornado WarningLZKConway, Faulkner, Van Buren32 min
Apr 11, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren46 min
Apr 11, 9:15 PM CDTSpecial Weather StatementLZKLonoke45 min
Apr 11, 9:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff45 min
Apr 11, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKFaulkner, White53 min
Apr 11, 9:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Apr 11, 9:42 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren48 min
Apr 11, 9:46 PM CDTTornado WarningLZKFaulkner, Lonoke, White44 min
Apr 11, 9:54 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff51 min
Apr 11, 10:22 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Van Buren, White, Woodruff2 hr
Apr 11, 10:23 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White52 min
Apr 11, 10:30 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White45 min
Apr 11, 11:08 PM CDTSpecial Weather StatementLZKWoodruff52 min
Apr 11, 11:17 PM CDTSevere Thunderstorm WarningLZKWhite, Woodruff43 min
Apr 11, 11:58 PM CDTSevere Thunderstorm WarningLZKWhite, Woodruff47 min
Apr 12, 12:44 AM CDTSevere Thunderstorm WarningLZKWoodruff19 min
Apr 12, 12:53 AM CDTSpecial Weather StatementLZKFulton37 min
Apr 12, 1:07 AM CDTSpecial Weather StatementLZKWoodruff38 min

Nearby

Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.